Approximation of conjugate differentiable functions by biharmonic Poisson integrals
Abstract
We determine the exact values of upper bounds of approximations by biharmonic Poisson integrals on classes of conjugate differentiable functions in uniform and integral metrics.Downloads
Published
25.03.2009
Issue
Section
Research articles
How to Cite
Zhyhallo, K. M., and Yu. I. Kharkevych. “Approximation of Conjugate Differentiable Functions by Biharmonic Poisson Integrals”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 3, Mar. 2009, pp. 333-45, https://umj.imath.kiev.ua/index.php/umj/article/view/3023.